Muscle Tone Lost Overnight!

by Sherri
(Mission BC Canada)

I'm 49 and had a hysterectomy 11 years ago. I have been on the estradot 50 patch for about 7 years. I recently had severe night sweats lasting for hours for 5 days in a row.

I suffer from severe depression and anxiety and wasn't able to sleep. My doctor put me on estradot 75 for 6 days and literally overnight my skin became extremely soft with wrinkles all over my body.

I have always had great muscle tone and all of it is gone! I have lost all elasticity in my skin. I went back to the estradot 50 dose a month ago and nothing has changed.

It seems to be getting worse. I am very scared and want to get my muscle tone back. My hair is also thinning like crazy.

What has happened and what can I do to get my skin back to normal and my muscle tone back to normal as well. HELP!!!

Comments for Muscle Tone Lost Overnight!

Average Rating starstarstarstarstar

Click here to add your own comments

Sep 25, 2011
Rating
starstarstarstarstar
Loss of Muscle Tone and Estrodot 50
by: George Parigian Jr.

Hi Sherri,

Thank you for submitting this question. Since I am not medically trained, I would of course tell you that you should seek expert medical care, possibly at the hands of an antiaging physician that specializes in hormonal issues.

It is most likely that your loss of muscle tone is related to changes in your nervous system, which in turn are caused by a hormonal imbalance.

With that said, I CAN tell you that hormone therapy MUST be administered in a balanced way. If all you are getting is the Estrodiol in the patch, that MAY be the problem.

Again this must be evaluated by a physician. Hormone therapy when done properly must take into account all of your major hormones and the proper balance between them to bring you to a more optimal state of health.

This is the model behind bio-identical hormone therapy that antiaging doctors do. Just prescribing one hormone for menopausal issues which is what I suspect has been done in your case, can lead to problems.

Also, the use of synthetic hormones which are not identical on a molecular level to what your body naturally produces can have serious side effects.

I sent you a list of antiaging doctors in your area that are listed on my site. I am confident that one of them should be able to assist you with your problems.

Please understand that your problem DOES have a solution, and that when it is sorted out and your hormones are properly balanced by a trained physician, you WILL look and feel a whole lot better.

Please feel free to write again and let me know how you are doing.

Best Regards,

George

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Hormonal Balance for Antiaging.
















































































































































































Site Build It!